# SDR ASAA2022070939018

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,114 hours, 8,381 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Exchanger
- Part number: 453328039
- Part serial: YB045499
- Condition: Defective
- Location: #2 Engine
- Part time: 27,114 hours, 8,381 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG MAIN OIL/FUEL HEAT EXCHANGER FAILED RUN ON TORQUE CHECK FOR FUEL TUBE ATTACH BOLTS. GROUNDED - YES. REMOVED MAIN OIL/FUEL HEAT EXCHANGER REF ASA T/C N8473002 INSTALLED MAIN OIL/FUEL HEAT EXCHANGER REF ASA T/C N8473003 ETOPS GROUND VERIFICATION SUCCESSFUL.
